# SDR CALA2019011800105

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 83,339 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6338) UPON REMOVAL OF RT SIDE PANEL FOUND LOWER SILL CHORD HAS CORROSION AT AFT CARGO DOOR STA. 1440-1446 S27R. REFT N/R 0035666. FOUND AFT CARGO LWR SILL AT STA 1440-1446 S-27R OUT OF LIMITS IA INSTALLED NEW LWR SILL CHORD PN 146N8522-47 FROM STA 1350 TO 1460 S-57R IAW SRM 51-40-02 PG10 AND DWG 146N8522. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST- W SRM 53-60-15 FIG 101 L=2.75 W=2.0 D=.054. REMOVED AND 19676. NR 0035666. WORK ACCOMPLISHED AND INSPECTION COMPLETED AND ACCEPTED.
